MAUDE Adverse Event Report: DENTSPLY LLC JELT CHROMA F/S 454GM PCH; MATERIAL, IMPRESSION

DENTSPLY LLC JELT CHROMA F/S 454GM PCH; MATERIAL, IMPRESSION
Catalog Number 605700
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported allergic reaction to students reportedly occurred using jelt chroma f/s 454gm pch/jeltrate chroma dustless alginate - for use by the students during this academic year.The students experienced adverse reactions including ulcers, blisters, and mucositis after using the product.Further information requested.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
The device was evaluated and found to be within specification.Retain product was also evaluated and found to be in specification.

Brand Name
JELT CHROMA F/S 454GM PCH
Common Device Name
MATERIAL, IMPRESSION
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18245384
Report Number2515379-2023-00111
Device Sequence Number6644898
Product Code ELW
UDI-Device IdentifierD0026057001
UDI-PublicD0026057001
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number605700
Device Lot Number425272
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/27/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown